Bulletin of the American Mathematical Society

Toeplitz methods which sum a given sequence

P. Erdös and P. C. Rosenbloom

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 6 (1946), 463-464.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509404

Mathematical Reviews number (MathSciNet)
MR0017383

Zentralblatt MATH identifier
0061.12103

Citation

Erdös, P.; Rosenbloom, P. C. Toeplitz methods which sum a given sequence. Bull. Amer. Math. Soc. 52 (1946), no. 6, 463--464. https://projecteuclid.org/euclid.bams/1183509404


Export citation